MathSciNet Relay Station
MathSciNet bibliographic data
MR1202420 (95d:30035) 30C65
MacManus, Paul Quasiconformal mappings and Ahlfors-David curves. Trans. Amer. Math. Soc. 343 (1994), no. 2, 853–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement